EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of Positive Solution for a Boundary Value Problem of Fractional Order

J. Caballero, J. Harjani and K. Sadarangani

Abstract and Applied Analysis, 2011, vol. 2011, 1-12

Abstract:

We are concerned with the existence and uniqueness of positive solutions for the following nonlinear fractional boundary value problem: , , , , where denotes the standard Riemann-Liouville fractional derivative. Our analysis relies on a fixed point theorem in partially ordered sets. Some examples are also given to illustrate the results.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/165641.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/165641.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:165641

DOI: 10.1155/2011/165641

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:165641